# SDR ASOA20161004145

- Difficulty date: October 4, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R317186
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAC - DURING C CHECK FOUND PAX DOOR SUPPORT WHEEL PULLEY BRACKET CRACKED. MTC R & R BRACKET IAW SRM 51-42-06-001-001-A01 AND DRAWING  CC670-38625.
